# SDR ASOA06345

- Difficulty date: March 24, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 601R318717
- Part serial: 7497
- Condition: Out Of Position
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE FOUND THE PASSENGER DOOR SEAL OUT OF THE CHANNEL AND REINSTALLED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
